[Rapid aggravation of splenomegaly by administration of erythropoietin in a case of myelodysplastic syndrome].
Аннотация
In myeloproliferative disorders, aggravation of splenomegaly was reported as an adverse effect of erythropoietin (EPO). Recently, we experienced the adverse effect of EPO in myelodysplastic syndrome (MDS). A 65-year-old male was admitted to our hospital for scrutiny of pancytopenia in July 8, 1991. He was diagnosed as having MDS (refractory anemia: RA). After discharge, daily subcutaneous administration of EPO (3,000U) was started on August 1 because his Hb concentration had decreased to 9.2 g/dl. After the daily dose of EPO was increased up to 6,000U in August 15, left hypochondralgia gradually developed. EPO administration was haltedon August 22. His splenomegaly was aggravated from 2 finger breadths below the left costal margin before EPO administration to 4.5 finger breadths. Bone marrow examination revealed a change to extremely hypercellular marrow from slightly hypocellular marrow before EPO administration. The peripheral blood cell count was not altered. We concluded that he was a rare case of MDS in which aggravation of splenomegaly was observed, probably as a result of extramedullary hematopoiesis induced by administration of EPO.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.